# SDR DALA2016050203522

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 76,249 hours, 58,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW OF FLIGHT 1798 FOUND THE OVERWING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED RELAY R2-271 AND THE OVERWING EMERGENCY LIGHTS CHECKED OK.
